MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"

ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"
Model Number 498106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A radial arterial line was inserted in icu on the (b)(6) and pt transferred to icu post op.Arterial line functioning properly ¿ good trace and blood aspiration.Separation of arterial catheter from hub requiring surgical removal.At approximately 0200hrs on (b)(6) 23 the arterial waveform suddenly disappeared.On examination of the arterial line hub was still sutured in and dressing intact and site was bleeding.When dressing removed it was found that the arterial line has broken.The distal part of the line unable to be found.An xray of the patients forearm was attended and the arterial line had dislodged in the patients artery.Patient went to operating theatres for removal of the line.Pt remained neurovascularly intact throughout the incident.The patient was compliant, not agitated or moving wrist excessively.The arterial waveform was adequate and no sign of damping leading up to the arterial line snapping.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted for the speculated lot number 11445670, and no similar concerns were found.According to the customer, there was no sample available for review.Additionally, no photographic or visual evidence of any kind was provided for this complaint which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive and determining a definite root cause and corrective action is not possible.
 
Event or Problem Description
A radial arterial line was inserted in icu on the 29th june and pt transferred to icu post op.Arterial line functioning properly ¿ good trace and blood aspiration.Separation of arterial catheter from hub requiring surgical removal.At approximately 0200hrs on 2/7/23 the arterial waveform suddenly disappeared.On examination of the arterial line hub was still sutured in and dressing intact and site was bleeding.When dressing removed it was found that the arterial line has broken.The distal part of the line unable to be found.An xray of the patients forearm was attended and the arterial line had dislodged in the patients artery.Patient went to operating theatres for removal of the line.Pt remained neurovascularly intact throughout the incident.The patient was compliant, not agitated or moving wrist excessively.The arterial waveform was adequate and no sign of damping leading up to the arterial line snapping.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot could not be conducted since a lot number was not provided.According to the customer, there was no sample available for review.Additionally, no photographic or visual evidence of any kind was provided for this complaint which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive and determining a definite root cause and corrective action is not possible.
 
Event or Problem Description
A radial arterial line was inserted in icu on the (b)(6) and pt transferred to icu post op.Arterial line functioning properly ¿ good trace and blood aspiration.Separation of arterial catheter from hub requiring surgical removal.At approximately 0200hrs on (b)(6)2023 the arterial waveform suddenly disappeared.On examination of the arterial line hub was still sutured in and dressing intact and site was bleeding.When dressing removed it was found that the arterial line has broken.The distal part of the line unable to be found.An xray of the patients forearm was attended and the arterial line had dislodged in the patients artery.Patient went to operating theatres for removal of the line.Pt remained neurovascularly intact throughout the incident.The patient was compliant, not agitated or moving wrist excessively.The arterial waveform was adequate and no sign of damping leading up to the arterial line snapping.

Brand Name
ARTERIAL LINE KIT/1 20GA X 3"
Common Device Name
ARTERIAL LINE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17564860
Report Number0001625425-2023-01160
Device Sequence Number20548713
Product Code GDF
UDI-Device Identifier00886333215577
UDI-Public00886333215577
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
08/01/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date08/28/2023
09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown